ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

August 2002 , Volume 2 , Issue 3

Select all articles

Export/Reference:

Solitary waves in nonlinear dispersive systems
Jerry Bona and Hongqiu Chen
2002, 2(3): 313-378 doi: 10.3934/dcdsb.2002.2.313 +[Abstract](1343) +[PDF](530.2KB)
Ignition and propagation in an integro-differential model for spherical flames
Jean-Michel Roquejoffre and Juan-Luis Vázquez
2002, 2(3): 379-387 doi: 10.3934/dcdsb.2002.2.379 +[Abstract](874) +[PDF](138.1KB)
Quasi periodic breathers in Hamiltonian lattices with symmetries
Dario Bambusi and D. Vella
2002, 2(3): 389-399 doi: 10.3934/dcdsb.2002.2.389 +[Abstract](934) +[PDF](150.4KB)
Well-posedness theory of an inhomogeneous traffic flow model
Tong Li
2002, 2(3): 401-414 doi: 10.3934/dcdsb.2002.2.401 +[Abstract](904) +[PDF](164.6KB)
Computational information for the logistic map at the chaos threshold
C. Bonanno and G. Menconi
2002, 2(3): 415-431 doi: 10.3934/dcdsb.2002.2.415 +[Abstract](1000) +[PDF](202.1KB)
Singular perturbation analysis for the reduction of complex chemistry in gaseous mixtures using the entropic structure
Marc Massot
2002, 2(3): 433-456 doi: 10.3934/dcdsb.2002.2.433 +[Abstract](1025) +[PDF](268.5KB)
Renormalization for cubic frequency invariant tori in Hamiltonian systems with two degrees of freedom
C. Chandre
2002, 2(3): 457-465 doi: 10.3934/dcdsb.2002.2.457 +[Abstract](907) +[PDF](133.2KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]